# SDR CALA2025022000391

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 33,537 hours, 3,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 51F FLOOR PROXIMITY LIGHT NOT ILLUMINATED. 51F EMERGENCY LIGHT REPLACED & INSTALLATION TEST C/OUT FOUND SATISFACTORY IAW AMM 33-51-06.
